# SDR CA051213008

- Difficulty date: December 13, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 10,172 hours, 7 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 38805
- Condition: Malfunctioned
- Location: Gnd Spoiler
- Part time: 9,993 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C HAD AN AIR TURNBACK AFTER TAKEOFF FROM YYZ. PIREP A43921 READS "LANDING GEAR DOES NOT RETRACT WHEN LANDING GEAR LEVER MOVED TO UP POSITION".  MAINTENANCE FOUND THE GROUND SPOILER INTERLOCK VALVE RIGGED TO IT'S FAR LIMIT.  THE INTERLOCK VALVE WAS RIGGED IAW AMM 26-62-61, GEAR SWINGS WERE CARRIED OUT WITH NO FAULTS FOUND AND THE AIRCRAFT WAS RETURNED TO SERVICE.
